# SDR SWIA2018092445094

- Difficulty date: July 24, 2018
- Submitted: September 24, 2018
- Operation: Air carrier
- Aircraft: N758EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10210
- Aircraft time: 31,935 hours, 22,934 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND LT FS220 FRAME HAS CRACK INDICATION FROM FASTENER HOLE TOWARDS LIGHTNING HOLE APPROX 1/8" LONG. (C-CHECK) RO: 09/21/2018. REMOVED AND INSTALLED NEW SERVICEABLE FRAME AT LT FS220 IAW SRM.
